How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask kleindmd Your Own Question
kleindmd
kleindmd, Dentist
Category: Dental
Satisfied Customers: 50
Experience:  I am a practicing general dentist and a Fellow of the Academy of General Dentistry
76363075
Type Your Dental Question Here...
kleindmd is online now
A new question is answered every 9 seconds

Had root canal,Crown removal and filling done on tooth 19

Customer Question

Had root canal,Crown removal and filling done on tooth 19 and 20. 3 hour procedure- 2 years ago now- Since then I have the following: Dry mouth, sharp jawpain at times,very mild swelling lower lip left side under jawline,facail tingling. Ruled out infection and other things over the last 2 years. During the procedure the dental proped my mouth open with a brace before work. We had a hard time getting it in and very painful till I adjusted. After the work on the floor of my mouth I felt No gland or tissue-almost like it had moved. I worked with my tongue and finger to try to adjust and it flet like it came back a bit. QUESTION: could this deantl procedure casued trama and permanat damaget o a salivary gland?
Submitted: 9 months ago.
Category: Dental
Expert:  kleindmd replied 9 months ago.

My name is***** and I'll try to help you as best as I can. The dental procedure could not have caused damage to your salivary gland. But, it is possible the root canal can be failing. Usually, the type of discomfort you will feel is pressure at the end of the root or all the way down in your jaw. You can be mistaking this for floor of the mouth pain or jaw pain. I would have your dentist take an x-ray and do some tests on the area to see if this is the case. Dry mouth can be caused by many different things, the most frequent being medications.

Expert:  kleindmd replied 9 months ago.

Hi. You have not responded. If you need no further information, please post a rating for me. Thanks.

Related Dental Questions